# SDR SWIA200110018

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 4,146 hours, 5,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Open
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DOOR CONTROL ACCESS PANEL OPENED DURING TAKEOFF ROLL.  RETURNED TO LAX.  INSPECTED DOOR.  NO DEFECT FOUND.  RELATCHED DOOR.  OPS CHECK GOOD.
